# SDR AALA20000728

- Difficulty date: May 3, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1044 - EN ROUTE FOR RETURN TO DFW, AFTER NR 3 ENGINE SHUTDOWN LEFT NOZZLE ON FUEL DUMP VALVE DID NOT OPEN DURING FUEL DUMP.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  CANNON FOR DUMP VALVE LOOSE AND DIRTY.  CLEANED AND SECURED CANNON PLUG.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
